# SDR UIEA2018111402616

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,358 hours, 18,561 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 131466
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START ON LANDING , OIL QTY ADD( TRANSFERRED TO MDDR # 102843 AS PER DDG 49-11-01B CAT B    LOG PAGE 1009344 REMOVED AND REPLACED APU IGNITION EXCITER I.A.W 49-41-03 APU IGNITION & START OPS CHECK NORMAL I.A.W AMM 49-41-00, MDDR # 102843 CLOSED   )
